Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On Dfza 6 for rheumatoid arthritis, have frequent urine infection. Could it be due to prolonged use of medicine?

My mother is suffering with Rheumatoid Athritis. She is using Dfza 6 MG for a certain period of time and now a days she is suffering with Urine Infection frequently. After performing certain reports as presscribed by a doctor we found the following in the reports: Retroperitonial Mass found, Calculi Found, Hydronephrosys of left kidney found, And plenty of puss cells in the urine. I just want to ask that this condition which she is in , only due to side effects of prolonged usage of Defza or is there any other reason. Kindly suggest what we have to do to improve her condition
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
Looks like the retro peritoneal mass might be obstructing the kidney and resulting in stones and recurrent infection. Any obstruction to the kidney makes it very susceptible to infections.
You need to see a urologist and a surgeon ASAP and have the mass evaluated. It could well be a tumour.
While defza may predispose to infections it will certainly not cause the findings mentioned above.
Hope this helps
Good luck.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor